# SDR GTIA9800002

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - THE UPPER EMERGENCY FLASHLIGHT IS OUT IN AFT CABIN.  REPLACED POWER UNIT IN FLASHLIGHT IN AFT CABIN.  (M)
